Semidefinite bounds for the stability number of a graph via sums of squares of polynomials

M. Laurent, N. Gvozdenovic

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

6 Citations (Scopus)
Original languageEnglish
Title of host publicationInteger programming and combinatorial optimization: 11th international IPCO conference, Berlin, Germany, June 8-10, 2005: Proceedings
EditorsM. Jünger, V. Kaibel
Place of PublicationBerlin
PublisherSpringer
Pages136-151
Number of pages16
ISBN (Print)9783540261995
Publication statusPublished - 2005
Externally publishedYes

Publication series

NameLecture notes in computer science
Number3509

Cite this